MathSciNet Relay Station
MathSciNet bibliographic data
MR1177770 62G05
Fan, Jianqing Asymptotic normality for deconvolution kernel density estimators. Sankhyā Ser. A 53 (1991), no. 1, 97–110.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement